Pinhui KE


New Constructions of Zero-Difference Balanced Functions
Zhibao LIN Zhengqian LI Pinhui KE 
Publication:   
Publication Date: 2018/10/01
Vol. E101-A  No. 10  pp. 1719-1723
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
zero-difference balanced functionsChinese remainder theoremfrequency-hopping sequencesconstant composition codesdifference systems of sets
 Summary | Full Text:PDF(182.2KB)

Zero-Difference Balanced Function Derived from Fermat Quotients and Its Applications
Zhifan YE Pinhui KE Shengyuan ZHANG Zuling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11  pp. 2336-2340
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
zero-difference balanced functionFermat quotientscyclotomyfrequency hopping sequencesperfect difference system
 Summary | Full Text:PDF(124.4KB)

Some Notes on Pseudorandom Binary Sequences Derived from Fermat-Euler Quotients
Zhifan YE Pinhui KE Shengyuan ZHANG Zuling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/10/01
Vol. E98-A  No. 10  pp. 2199-2202
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
binary sequencelinear complexityFermat quotientsEuler quotientsbalance
 Summary | Full Text:PDF(104.3KB)

On the Autocorrelation and Linear Complexity of Some 2p Periodic Quaternary Cyclotomic Sequences over F4
Pinhui KE Zheng YANG Jie ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/11/01
Vol. E94-A  No. 11  pp. 2472-2477
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
autocorrelationlinear complexityquaternary sequencegeneralized cyclotomic sequences
 Summary | Full Text:PDF(98.7KB)

New Constructions of Frequency-Hopping Sequences from Power-Residue Sequences
Pinhui KE Zhihua WANG Zheng YANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/03/01
Vol. E94-A  No. 3  pp. 1029-1033
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
direct sequence spread spectrumfrequency-hopping sequences,power-residue sequencecyclotomic class
 Summary | Full Text:PDF(89.1KB)

On Generalized Cyclotomic Sequence of Order d and Period pq
Zheng YANG Pinhui KE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1  pp. 443-447
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
auto-correlation functionmultiplicative characterlinear complexitygeneralized cyclotomy sequence
 Summary | Full Text:PDF(93.3KB)